# SDR P2EA99115

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A CRACK WAS FOUND AT THE LEFT WING, INBOARD MID FLAP LE SKIN AT INBOARD TRACK CUTOUT.  THE CRACK WAS REPAIRED IAW BOEING FAX COO-SJO-99-0279RR.  (M)
